# SDR VNAA2018041211101

- Difficulty date: April 12, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 31,916 hours, 31,234 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL INTO CLT THE CREW RECEIVED OUTBOARD SPOILERONS & OUTBOARD FLIGHT SPOILERONS CAUTIONS MSG AND DECLARED AN EMERGENCY. EMERGENCY VEHICLES DID RESPOND, LANDED ON 18C WITHOUT INCIDENT AND TAXIED TO GATE UNDER THEIR OWN POWER. MX C/W SPOST 2. OPS CHECKS GOOD.
